# SDR UPS03440252

- Difficulty date: March 4, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 24071
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV NR 4 ENGINE PYLON CRACKED ON I/B SIDE.  CRACK IN NR 4 ENG PYLON INBD SIDE AFT OF SLOT SEAL COMING FROM TOP SIDE OF PREVIOUS DOUBLER.  REMOVED EXISTING DOUBLER FROM A/C 75705 03/04/03, REPAIRED PER EO B747-5430-18401-A.  NEW DOUBLER REPAIR INSTALLED.
